# SDR EVCA200841008

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N89AE
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Aircraft time: 26,259 hours, 45,343 cycles
- Engine: Allsn 250C28B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: 206033554101
- Part serial: LK13400
- Condition: Broken
- Location: Transmisson
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: R

## Discrepancy

FAILURE OF THE LT REAR TRANSMISSION LINK IN FLIGHT. HEARD NOISE AUTOROTATION TO A SAFE LANDING IN FIELD.  INVESTIGATION SHOWED THE LINK HAD SEPARATED, TRANS UP STOP HELD.
